Not every 2-tough graph is Hamiltonian

Share/Save/Bookmark

Bauer, D. and Broersma, H.J. and Veldman, H.J. (2000) Not every 2-tough graph is Hamiltonian. Discrete Applied Mathematics, 99 (1-3). pp. 317-321. ISSN 0166-218X

[img]PDF
Restricted to UT campus only
: Request a copy
76Kb
Abstract:We present (9/4-ε)-tough graphs without a Hamilton path for arbitrary >0, thereby refuting a well-known conjecture due to Chvátal. We also present (7/4-ε) -tough chordal graphs without a Hamilton path for any ε>0.
Item Type:Article
Copyright:© 2000 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74276
Official URL:http://dx.doi.org/10.1016/S0166-218X(99)00141-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140633